reporting pixel for marketing campaign

Campus Directory

Campus Directory

Dik, Mehmet

Mehmet Dik Ph.D.
Professor of Mathematics; Chair, Department of Mathematics, Computer Science & Physics
Phone : 815-226-4135
Building: Starr Science Center
Office Location: Rm. 302F
Education: Ph.D., Missouri University of Science and Technology
M.S., Missouri University of Science and Technology
B.S., University of Istanbul
About/Bio: Courses Taught
Algebra Skills I, Algebra Skills II, Functions and Graphs, Trigonometry, Calculus I, II & III, Advanced Calculus I & II, Beginning Statistics, Elements of Statistics, Principles of Statistics for BSMS program, Mathematical Analysis for Management for MBA, Differential Equations, Introduction to Complex Analysis, Introduction to Linear Algebra, Abstract Algebra, Senior Seminar, Senior Mathematics Community Service, and History of Mathematics Online

About:
Dr. Mehmet Dik joined the Rockford University in the fall of 2003 after working for Hendrix College, Conway, Arkansas, as a visiting assistant professor of Mathematics for one year. Mehmet’s passion is teaching mathematics and doing research. When not teaching, he enjoys spending time with his family.

Research Interests Summability theory, subsequential Tauberian theory, Tauberian theorems, undergraduate research, and math education.

Publications:
1. Totur, Ü., Dik, M., “One-sided Tauberian conditions for a general summability method,” Mathematical and Computer Modeling, Volume 54, Issues 11-12, December 2011, pages 2639-2644
2. Çanak, İ., Totur, Ü., Dik, M., “Some one-sided conditions under which subsequential convergence follows from (A,k) summability method,” Applied Mathematics Letters, 24 (5), 2011, 692-696
3. Totur, Ü., Dik, M., “Extended Tauberian theorems for (C,1) summability method,” Applied Mathematics Letters, pages 66-70, Volume 24, Issue 1, 2011
4. Çanak, İ., Totur, Ü., Dik, M., “On Tauberian Theorems for (A,k) Summability Method,” Mathematica Slovica, 61 (2011), No. 6, 1–9
5. Çanak, İ., Dik, M., “New Types of Continuities,” Abstr. Appl. Anal. 2010, Art. ID 258980, 6 pp. 26A15 (40A35)
6. Çanak, İ., Totur, Ü., Dik, M., “One-sided Tauberian conditions for (A,k) summability method,” Mathematical and Computer Modeling, 51 (5-6), 425-430 (2010)
7. Çakalli, H., Çanak, İ., Dik, M., “Delta- Quasi-Slowly Oscillating Continuity,” Applied Mathematics and Computation, Ms. Ref. No.: AMC-D-09-00315R2, (2010)
8. Çanak, İ., Totur, U., Dik, M., “Some Conditions Under Which Subsequential Convergence Follows From (A,m) Summability,” Filomat 24:1 (2010), 133-139
9. Dik, F., Dik, M., Zizovic, M., “In Memory of Caslav V. Stanojevic,” Mathematica Moravica, Vol. 13-2 (2009), 1-6
10. Çanak, İ., Dik, M.,“On Some Tauberian Conditions for Abel Summability Method,” International Journal of Mathematical Analysis, Vol. 2, 2008, no. 1, 27 – 33
11. Çanak, İ., Dik, M., "Some conditions under which subsequential convergence follows from boundedness,” Applied Mathematics Letters, 21 (9), 957-960 (2008)
12. Çanak, İ., Totur, Ü., Dik, M., “Subsequential Convergence Conditions,” Volume 2007, Article ID 87414, 8 pages, doi:10.1155/2007/87414, Journal of Inequalities and Applications, 2007
13. Çanak, İ., Dik, M., "A Tauberian theorem for (C,1) summability method," Applied Mathematical Sciences, Vol. 1, 2007, no. 45, 2247 - 2252

14. Dik, F., Dik, M., Çanak, İ., “Applications of Subsequential Tauberian Theory to Classical Tauberian Theory,” Applied Mathematics Letters, 20 (2007) 946-950
15. Çanak, İ., Dik, M., Dik, F., “Conditions for Convergence and Subsequential Convergence,” Applied Mathematics Letters, 19 (2006) 1042-1045
16. Çanak, İ., Dik, M., Dik, F., “On a Theorem of W. Meyer-Konig and H. Tietz,” International Journal of Mathematics and Mathematical Sciences 2005:15 (2005) 2491-2496
17. Dik, M., Dik, F., Çanak, İ., “Classical and Neoclassical Tauberian Theorems for Regularly Generated Sequences,” Far East J. Math. Sci., 13(2) 2004, 233-240
18. Dik, M., “Tauberian Theorems for Sequences with Moderately Oscillatory Control Modulo,” Mathematica Moravica, Vol. 5, (2001), 57-94

Professional Memberships and Community Service:

Northern Illinois Association of Teachers of Mathematics
International Society of Difference Equations
American Mathematical Society
Mathematical Association of America
Sigma Xi The Scientific Research Society
Founding President, Midwest Academic Community of Turkish Americans
Reviewer for dozens of international research journals